zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Iterative construction of fixed points of asymptotically nonexpansive mappings. (English) Zbl 0734.47036
Let T be a completely continuous and asymptotically non-expansive self- mapping (in the sense of Goebel and Kirk) of a nonempty closed bounded and convex subset of a Hilbert space. The author gives conditions under which a fixed point of T may be obtained as limit of the Mann-type iterates $x\sb{n+1}=\alpha\sb nT\sp n(x\sb n)+(1-\alpha\sb n)x\sb n.$ A parallel result is obtained for a new class of operators (called “asymptotically pseudocontractive”) whose iterates admit a universal Lipschitz constant.

47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47H09Mappings defined by “shrinking” properties
Full Text: DOI
[1] Browder, F. E.: Nonexpansive nonlinear operators in Banach space. Proc. natl. Acad. sci. USA 54, 1041-1044 (1965) · Zbl 0128.35801
[2] Goebel, K.; Kirk, W. A.: A fixed point theorem for asymptotically nonexpansive mappings. Proc. amer. Math. soc. 35, 171-174 (1972) · Zbl 0256.47045
[3] Goebel, K.; Kirk, W. A.: A fixed point theorem for transformations whose iterates have uniform Lipschitz constant. Studia math. 47, 137-140 (1973) · Zbl 0265.47044
[4] Göhde, D.: Zum prinzip der kontraktiven abbildung. Math. nachr. 30, 251-258 (1965) · Zbl 0127.08005
[5] Groetsch, C. W.: A note on segmenting Mann iterates. J. math. Anal. appl. 40, 369-372 (1972) · Zbl 0244.47042
[6] Ishikawa, S.: Fixed points by a new iteration method. Proc. amer. Math. soc. 44, 147-150 (1974) · Zbl 0286.47036
[7] Ishikawa, S.: Fixed points and iteration of a nonexpansive mapping in a Banach space. Proc. amer. Math. soc. 59, 65-71 (1976) · Zbl 0352.47024
[8] Kirk, W. A.: A fixed point theorem for mappings which do not increase distance. Amer. math. Monthly 72, 1004-1006 (1965) · Zbl 0141.32402
[9] Kirk, W. A.: Krasnoselskii’s iteration process in hyperbolic space. Numer. fund. Anal. optim. 4, No. No. 4, 371-381 (1982) · Zbl 0505.47046
[10] Qihou, L.: On naimpally and singh’s open questions. J. math. Anal. appl. 124, 157-164 (1987) · Zbl 0625.47044
[11] Reinermann, J.: Über fixpunkte kontrahierender abbildungen und schwach konvergente Toeplitz-verfahren. Arch. math. 20, 59-64 (1969) · Zbl 0174.19401
[12] Rhoades, B. E.: Comments on two fixed point iteration methods. J. math. Anal. appl. 56, 741-750 (1976) · Zbl 0353.47029
[13] Schöneberg, R.: Fixpunktsätze für einige klassen kontraktionsartiger operatoren in banachräumen über einen fixpunktindex, eine zentrumsmethode und die fixpunkttheorie nichtexpansiver abbildungen. Dissertation RWTH (1977)
[14] Vijayaraju, P.: Fixed point theorems for asymptotically nonexpansive mappings. Bull. cal. Math. soc. 80, 133-136 (1988) · Zbl 0667.47032